# SDR CALA2017091103135

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 65,041 hours, 27,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS321430
- Part serial: 159785
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST WITH THE PTP, EPSU RIGHT 12 WL FAILED BATTERY.   REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-38-000-002- A. PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-001-A, NO DEFECTS NOTED.
